On the distribution of multivariate Jacobi sums

Qing Lu School of Mathematical Sciences, Beijing Normal University Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Number Theory mathscidoc:2006.24001

Finite Fields Appl., 73, 101840, 2021.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-06-09 08:52:56 uploaded by zheng ] [ 837 downloads ] [ 0 comments ]
  title={On the distribution of multivariate Jacobi sums},
  author={Qing Lu, and Weizhe Zheng},
  booktitle={Finite Fields Appl.},
Qing Lu, and Weizhe Zheng. On the distribution of multivariate Jacobi sums. 2021. Vol. 73. In Finite Fields Appl.. pp.101840. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200609085256131147697.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved